There is no evidence which suggests vitamin B12 supplementation causes weight loss. There may be indirect factors which lead to weight loss. One of them is the awareness of being overweight. Seroquel does play a role in weight gain. And the most important factor to be considered is the depression. Depression itself is a major risk factor for weight gain. Treat your depression, get to a good exercise schedule and you will see a reduction in weight.
Hi, there is no evidence to suggest weight loss associated with vitamin B12 shots. “But vitamin B12 causes the metabolism to speed up, which in turn increases weight loss.
People who go to get injections tend to be more conscious of their health and are already on a vegetarian or other weight loss diet. Vitamin B12 shots give a tremendous boost of energy. This generally helps people to maintain their diets, and motivates them to exercise and increase physical activity. Vitamin B12 also helps to fight stress and depression, symptoms which are sometimes associated with weight gain”. Taken from http://ezinearticles.com/?Vitamin-B12-and-Weight-Loss&id=333129
I have been keeping my b12 shots in freezer until a few days before I start them. How long can you keep them until they are not good anymore?
Brooke, before spending the money and time with vitamin B12 shots, have you tried taking B12 pills? They have pills that I have seen and have that contain up to 1500mg. I just started taking them a few days ago so I don't know how effective they are with weight loss or increased energy, but we'll see. I can't remember how much the bottle was $5-$10 for 60 pills. Your supposed to take one a day.